# SDR SWAA950608

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND WEB AND STRAP CRACKS AT BS 178 BULKHEAD, INBOARD ROW OF FASTENERS, RBL 5.7 FROM WL 184 TO 201.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
